Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 103, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 16, 2010, 7:07 PM CDT for Dallas County, Polk County, Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2010, 7:07 PM CDT (00:07 UTC)
- Expired
- Jul 16, 2010, 10:28 PM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 47 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 7:21 PM CDT | FLASH FLOOD | 1 N Bolivar, MO | WATER ACROSS HIGHWAY D NORTH OF HIGHWAY 32 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 826 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -5.3
The text
As transmitted, in the capitals the NWS used until 2016.
933 WGUS53 KSGF 170007 FFWSGF MOC059-167-170400- /O.NEW.KSGF.FF.W.0103.100717T0007Z-100717T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 707 PM CDT FRI JUL 16 2010 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... POLK COUNTY IN SOUTHWEST MISSOURI... SOUTHWESTERN DALLAS COUNTY IN SOUTHWEST MISSOURI... * UNTIL 1100 PM CDT. * AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR HAS ESTIMATED THAT UP TO TWO INCHES OF RAIN HAS FALLEN IN BOLIVAR OVER THE LAST HOUR. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER CROSSINGS... ROUTE H JUST NORTH OF PLEASANT HOPE... ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK... HIGHWAY 32 EAST OF BUFFALO AT GREASY CREEK... ROUTE AA AT THE POMME DE TERRE EAST OF BOLIVAR... HIGHWAY 215 JUST EAST OF PLEASANT HOPE. THE PUBLIC HAS REPORTED MINOR STREET FLOODING IN BOLIVAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. && LAT...LON 3778 9306 3742 9308 3742 9357 3781 9352 $$ BOXELL
1 follow-up statement
832 WGUS73 KSGF 170328 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1028 PM CDT FRI JUL 16 2010 MOC059-167-170338- /O.CAN.KSGF.FF.W.0103.000000T0000Z-100717T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POLK MO-DALLAS MO- 1028 PM CDT FRI JUL 16 2010 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR POLK AND SOUTHWESTERN DALLAS COUNTIES... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3778 9306 3742 9308 3742 9357 3781 9352 $$ BOXELL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 7:00 PM CDT, 7 minutes earlier.
Area forecast discussion, Jul 16, 7:00 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT FRI JUL 16 2010
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
SCATTERED PULSE TYPE THUNDERSTORMS ARE CONTINUING TO DEVELOP IN AN
UNSTABLE ATMOSPHERE ACROSS SOUTHERN MISSOURI EARLY THIS EVENING.
THESE STORMS ARE CONTINUING TO DEVELOP ON OUTFLOW BOUNDARIES FROM
PREVIOUS STORMS. EXPECTED THIS TO CONTINUE FOR THE NEXT HOUR OR
SO. THIS ACTIVITY SHOULD THEN BEGIN TO DISSIPATE SHORTLY AFTER
SUNSET. THE ATMOSPHERE REMAINS VERY UNSTABLE AND UNCAPPED AS
AROUND 3000 J/KG MLCAPE IS IN PLACE ACROSS THE AREA. DRY AIR IN
THE MID LEVELS HAS WORKED INTO THE AREA. THIS DRIER AIR ALOFT AND
THE UNSTABLE AIRMASS WILL CONTINUE TO LEAD TO A SEVERE WIND RISK
WITH THE STRONGER STORMS THROUGH SUNSET. THEN AGAIN THESE STORMS
SHOULD BEGIN TO DISSIPATE.
LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING RISK WILL ALSO
BE POSSIBLE WITH THE STRONGER STORMS...DUE TO THE SLOW MOVEMENT
EXPECTED WITH THIS ACTIVITY.
WISE
&&
.DISCUSSION...
MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH THUNDERSTORM
CHANCES THIS AFTERNOON AND EARLY EVENING...THEN ATTENTION TURNS TO
CONTINUED HOT CONDITIONS INTO NEXT WEEK.
CURRENTLY...THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS
OF SOUTHEASTERN KANSAS...SOUTHERN MISSOURI INTO NORTHERN ARKANSAS
THIS AFTERNOON. WIND FIELDS ARE REALLY WEAK ACROSS THE AREA SO
THESE STORMS ARE PULSE IN NATURE. DRIER AIR IN THE MID LEVELS IS
SPREADING SOUTH INTO THE NORTHERN CWA...SO EXPECT THE BETTER
POTENTIAL FOR THESE PULSE THUNDERSTORMS TO BE ACROSS THE SOUTHERN
CWA FOR THE REST OF THIS AFTERNOON INTO THE EARLY EVENING HOURS.
THESE STORMS WILL HAVE LITTLE MOVEMENT TO THEM DUE TO THE WEAK
WIND FIELDS. WITH THE DRIER AIR WORKING IN...THE PRECIPITABLE
WATER VALUES ARE A LITTLE LOWER THAN THE PAST COUPLE DAYS...SO
RAINFALL RATES MAY NOT BE AS HIGH AS THEY WERE WITH THE STORMS
YESTERDAY. NEVER THE LESS...WITH THE SLOW MOVEMENT THERE WILL
REMAIN THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WITH THIS
ACTIVITY. THERE WILL ALSO BE A LIMITED SEVERE WIND RISK WITH THE
STRONGER STORMS BUT MUCH OF THIS ACTIVITY SHOULD REMAIN BELOW
SEVERE LIMITS. FREEZING LEVELS REMAIN ON THE HIGH SIDE AND WITH
THE LACK OF WIND SHEAR THE HAIL RISK WITH THESE STORMS IS ON THE
LOW SIDE. THESE STORMS WILL WEAKEN THIS EVENING AFTER SUNSET AS
INSTABILITY DECREASES WITH THE LOSS OF DAY TIME HEATING.
THE DRIER AIR IN THE MIDDLE LEVELS WILL SPREAD OVER THE ENTIRE
AREA TOMORROW AND SHOULD LIMIT THE PULSE STORM POTENTIAL ACROSS
THE AREA ON SATURDAY...DESPITE THE CONTINUED HOT AND MUGGY
CONDITIONS AT THE SURFACE. AN UPPER LEVEL RIDGE WILL BEGIN TO PUSH
INTO THE AREA THIS WEEKEND WHICH WILL CONTINUE THE HOT AND MUGGY
CONDITIONS ACROSS THE AREA. TEMPERATURES WILL WARM INTO THE LOW TO
MID 90S EACH AFTERNOON WITH DEWPOINTS IN THE LOW TO MID 70S. AS A
RESULT HEAT INDEX VALUES ARE LIKELY TO WARM AROUND 105 ACROSS THE
THE ENTIRE AREA SATURDAY AFTERNOON.
THE WARM CONDITIONS WILL CONTINUE INTO SUNDAY...HOWEVER SLIGHTLY
COOLER DEWPOINTS MAY KNOCK DOWN THE HEAT INDEX VALUES A FEW DEGREES.
ALSO AN UPPER LEVEL SHORTWAVE IS EXPECTED TO PUSH ACROSS THE
NORTHERN PLAINS AND SEND A FRONT SOUTH TOWARDS THE AREA. THE FRONT
AND CONVECTION THAT IS EXPECTED TO DEVELOP ALONG IT...ARE EXPECTED
TO REMAIN NORTH OF THE AREA THROUGH MUCH OF THE DAY SUNDAY.
HOWEVER...CLOUD COVER FROM THE CONVECTION TO THE NORTH MAY SPREAD
INTO THE AREA LIMITING HIGHS A FEW DEGREES. WITH UNCERTAINTY IN
SUNDAY MEETING HEAT ADVISORY CRITERIA...WILL HOLD OFF AND JUST
ISSUE A HEAT ADVISORY FOR THE ENTIRE AREA FOR SATURDAY WITH THIS
PACKAGE. THE ADVISORY MAY NEED TO BE EXTENDED INTO SUNDAY ACROSS
PORTIONS OF THE AREA IN LATER PACKAGES.
EXPECT MUCH OF THE ACTIVITY WITH THE ABOVE MENTIONED SHORTWAVE
AND FRONT TO REMAIN NORTH OF THE AREA SUNDAY EVENING INTO MONDAY.
HOWEVER...CHANCES FOR CONVECTION WILL LIKELY SPREAD SOUTH INTO THE
AREA WITH THE BETTER CHANCES ACROSS CENTRAL MISSOURI. UPPER LEVEL
RIDGING WILL BUILD BACK OVER THE REGION THROUGH MUCH OF NEXT WEEK
WITH HOT AND DRY CONDITIONS EXPECTED TO CONTINUE.
WISE
&&
.AVIATION...
FOR 00Z...SCATTERED THUNDERSTORMS EARLY THIS EVENING WILL BE THE
PRIMARY AVIATION HAZARD IN THIS TAF PACKAGE. THIS ACTIVITY AT 00Z
IS IN THE VICINITY OF THE KSGF SITE WITH NOTHING IN THE IMMEDIATE
AREAS OF THE KJLN AND KBBG TAF SITES AT 00Z. ADDITIONAL
THUNDERSTORM DEVELOPMENT IS STILL POSSIBLE THROUGH 02Z AND COULD
AFFECT THE KJLN AND KBBG SITES...HOWEVER CONFIDENCE IS TOO LOW TO
INCLUDE IN THOSE TAFS AT THIS TIME. STRONG AND ERRATIC WINDS WILL BE
POSSIBLE WITH ANY THUNDERSTORMS. MVFR FOG WILL BE POSSIBLE AT THE
TAF SITES EARLY SATURDAY MORNING.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 16, 6:22 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 622 PM CDT FRI JUL 16 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-172330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 622 PM CDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND RISK FOR GUSTS GREATER THAN 60 MPH. LIMITED FLOODING RISK. LIMITED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND AFFECT PORTIONS OF SOUTHWESTERN MISSOURI EARLY THIS EVENING...WITH THE BEST CHANCES ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR. A FEW STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE DUE TO THE SLOW MOVEMENT EXPECTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT INDEX VALUES NEAR OR IN EXCESS OF 100 DEGREES CAN BE EXPECTED THROUGH NEXT THURSDAY WITH WARM SOUTHERLY WINDS AND UPPER LEVEL RIDGING REGAINING CONTROL. A FEW THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY...WITH THE BEST CHANCES ACROSS CENTRAL MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Jul 16, 5:03 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 503 PM CDT FRI JUL 16 2010 MOZ093-094-102-103-162245- LAWRENCE MO-STONE MO-NEWTON MO-BARRY MO- 503 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ALERT FOR BARRY...NORTHEASTERN NEWTON... SOUTHERN LAWRENCE AND WESTERN STONE COUNTIES UNTIL 545 PM CDT... AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF FREISTATT...OR 5 MILES NORTH OF MONETT...MOVING NORTHEAST AT 15 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE AURORA...CRANE...MONETT...MOUNT VERNON... PIERCE CITY...PURDY AND VERONA. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE TABLE ROCK LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 32 AND 47 WILL ALSO BE IMPACTED BY THIS STORM. BOXELL
Local storm report, Jul 16, 5:12 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
512 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
07/16/2010 GREENE MO EMERGENCY MNGR
STREET FLOODING WAS REPORTED ACROSS SEVERAL STREETS IN
SOUTHERN AND SOUTHEASTERN SPRINGFIELD.
&&
WISELocal storm report, Jul 16, 5:22 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
07/16/2010 GREENE MO NWS EMPLOYEE
FASSNIGHT CREEK IN SPRINGFIELD IS REPORTED TO BE OUT OF
ITS BANKS AND FLOODING NEAR BY STREETS.
&&
WISELocal storm report, Jul 16, 5:30 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM FLASH FLOOD NEOSHO 36.87N 94.37W
07/16/2010 NEWTON MO LAW ENFORCEMENT
MAJOR STREET FLOODING IN NEOSHO WASHING AWAY CARS.
&&
LINDENBERGSpecial weather statement, Jul 16, 5:51 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 551 PM CDT FRI JUL 16 2010 KSZ101-MOZ088-093-101-162345- CHEROKEE KS-JASPER MO-NEWTON MO-MCDONALD MO- 551 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ALERT FOR NEWTON...SOUTHEASTERN CHEROKEE... SOUTHWESTERN JASPER AND WESTERN MCDONALD COUNTIES UNTIL 645 PM CDT... AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS NEAR RACINE...OR 11 MILES WEST OF NEOSHO...MOVING SOUTHEAST AT 5 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION TO WINDS TO 50 MPH...VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE THUNDERSTORMS. LOCATIONS IMPACTED INCLUDE ANDERSON...BAXTER SPRINGS...DIAMOND... DUQUESNE...GALENA...GOODMAN...GRANBY...IRON GATES...JOPLIN... LANAGAN...LEAWOOD...NEOSHO...NOEL...PINEVILLE...SAGINAW...SENECA... SHOAL CREEK DRIVE AND SILVER CREEK. INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 11 WILL ALSO BE IMPACTED BY THIS STORM. PEOPLE IN NEWTON...SOUTHEASTERN CHEROKEE...SOUTHWESTERN JASPER AND WESTERN MCDONALD COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. BOXELL
Special weather statement, Jul 16, 6:55 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 655 PM CDT FRI JUL 16 2010 MOZ090-091-095-170030- GREENE MO-WEBSTER MO-CHRISTIAN MO- 655 PM CDT FRI JUL 16 2010 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN CHRISTIAN... SOUTHEASTERN GREENE AND SOUTHERN WEBSTER COUNTIES UNTIL 730 PM CDT... AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROGERSVILLE...OR 12 MILES SOUTHEAST OF STRAFFORD...MOVING EAST AT 10 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE DIGGINS...FORDLAND AND ROGERSVILLE. BOXELL
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:38 PM CDT | Areal Flood Advisory | SGF | Dallas, Laclede | 3 hr |
| Jul 16, 8:32 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon, Texas | 6 hr |
| Jul 16, 8:37 PM CDT | Flash Flood Warning | SGF | Douglas, Wright | 3 hr |
| Jul 16, 8:55 PM CDT | Flash Flood Warning | SGF | Camden, Hickory, St. Clair | 94 min |
| Jul 16, 8:56 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 49 min |
| Jul 16, 9:04 PM CDT | Flash Flood Warning | SGF | Laclede, Phelps, Pulaski, Shannon, Texas | 6 hr |
| Jul 16, 9:45 PM CDT | Flash Flood Warning | SGF | Oregon, Shannon | 5 hr |
| Jul 16, 10:59 PM CDT | Flash Flood Warning | SGF | Dent, Shannon, Texas | 4 hr |
| Jul 17, 4:04 PM CDT | Flash Flood Warning | SGF | Wright | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.